# SDR WX0A071827

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXIT EMERGENCY SIGN OVERWING LIGHTS ARE INOPERATIVE.  REPLACED EMERGENCY PACK IAW AMM 33-53-01.  SYS OPERATIONS NORMAL.
